# SDR REXA2024040900342

- Difficulty date: March 25, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N306PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15306
- Aircraft time: 21,511 hours, 16,210 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lug
- Part number: SH670366001
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD EMERGENCY EXIT DOOR FORMER CRACKED AT UPPER ALIGNMENT LUG.      REPAIRED LH FWD EMERGENCY EXIT DOOR UPPER ALIGNMENT LUG BY COMPLYING WITH ENDEAVOR AIR EA CRJ952-16265 REV IR DATED 4 APR 2024
